# SDR UPS96821285

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 5770123
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  CS2.  LT WING LEADING EDGE ASSY 7 EA RIBS CRACKED AT WS XFS550 UPPER, XFS 565 LOWER, XFS565 UPPER, XFS570 UPPER, XFS575 UPPER, XFS580 UPPER AN D XFS585 UPPER RIBS.  REPAIRED PER MM 57-00-00 FIG 801
